# SDR P5CA2015081100083

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL FRAME HOLD OPEN ROD BRACKET MOUNT HOLE 3 EA ELONGATED. NR 2 ENGINE LT CORE COWL FRAME HOLD OPEN ROD BRACKET, MOUNT HOLE ELONGATED AREAS. REPAIRED IAW SRM 51-70-11: EO 4471A153, REV 0.
